Doctor insights on:
Yes, possibly: There may be taste changes with taking iron supplements... Are you taking them just as a supplement ? Or in treatment of a true iron deficiency. If you are getting too much iron - side effects may be worse.. Check with your md before taking too much iron. The other main side effect of iron supplementation is constipation - very important to take with at least 60-80 oz water a day and fiber! ...Read moreSee 2 more doctor answers
Different things: The taste might be a symptom of gum disease. Even if you don't have gum problems, poor oral hygiene can affect taste. Be sure to brush your teeth carefully at least twice a day and use a tongue scraper to remove the bacteria and debris that can collect on your tongue. Dental work done in the past can break down and alter taste. Blood can also have a metallic taste. Some medications taste metallic. ...Read more
Medications,illness: Side effects for many medicines include taste in mouth. Always good to be evaluated if it persists very long! ...Read more
No : Many poisons are alkaloids and taste bitter. However there is no direct correlation between sweetness and toxicity. ...Read more
Paragard: Here is an excellent article by Mayo Clinic regarding possible problems: http://www.mayoclinic.org/tests-procedures/paragard/basics/risks/prc-20013048. Here is the company site: http://paragard.com/safety-and-side-effects.aspx. With symptoms of hair loss or fatigue - I would not assume that is related to the IUD. Your physician can assess to determine the cause of these sx's. ...Read more
Can dental implants cause loss of taste. Can taste or sense sweet, sour, salty, and spicy, but not taste foods.
Likely not: In 35 years of practice, never heard or read of this occurring. Typical implant placement sites do not go near the areas which provide these. I would suggest seeing an Oral Medicine specialist if these things have occurred. Further references might follow from there. Good Luck. ...Read moreSee 5 more doctor answers
It may: Chlorhexidine gluconate may leave an unpleasant taste in your mouth. Do not rinse your mouth to remove this taste after using the medication. You may rinse the medicine away and reduce its effectiveness. Chlorhexidine may also stain your teeth or other dental work (crowns, fillings, bridges, dentures). You will often need to seek your dentist or dental hygienist to remove these brown stains. ...Read more
Metal taste: There are a number of causes for metal taste. Some of them include vitamin or mineral deficiencies, periodontal disease, hormonal, pregnancy, habits of chewing on objects, and more. It takes an evaluation that may include blood tests to determine your specific cause. ...Read moreSee 1 more doctor answer
Yes: That has been reportedGet a more detailed answer ›
If still healing: If' you're still healing after your surgery, you may be raw and in some pain. There may be secretions left behind that have not yet been cleared. You may still have scabs on the wounds. Taste changes after tonsillectomy are more common than previously recognized -- but may come back to normal within 6 months or so. http://tinyurl.com/kb4gw8p. ...Read more
Causes of diminished sense of taste w/ normal sense of smell? Can distinguish between sweet, salty, bitter, etc., but lost the true "taste" of foods.
- Talk to a doctor live online for free
- Copper taste in my mouth
- Copper taste in mouth during pregnancy
- Sneezing coughing copper taste in mouth
- Ask a doctor a question free online
- Copper taste in mouth after coughing
- What causes a copper taste in your mouth?
- What does a copper taste in your mouth mean?
- Why do i have a copper taste in my mouth?
- Copper taste in throat